GoodSense Extra Strength Acetaminophen Pain Relief

500mg, 50 Caplets

  • Our Price: £6.81
  • RRP: £8.48
  • You Save: £1.67 (20%)

GoodSense® Extra Strength Acetaminophen 500 mg Caplets temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pains of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.

  • Out of Stock
  •  - This product line has been discontinued or is restricted for sale in your country

Bulk-buy & Wholesale at HealthShop.co.uk - in stock & direct from the manufacturer

  • Contains no aspirin
  • Relieves minor aches and pains
  • Pain Reliever/Fever Reducer
  • Extra Strength to Ward Off Pain

GoodSense® Extra Strength Acetaminophen 500 mg Caplets temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pains of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever. 

Muscles, bones and joints are vulnerable targets for pain to attack. Chronic, or recurrent, pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. 

Exercise may help with chronic pain as it keeps a person more active and releases endorphins, the body's natural pain blocker. 

Not getting enough sleep can make pain worse or pain can prevent a good night's sleep. Practicing good bedtime habits by going to sleep and waking up on a regular schedule may be helpful. 

Good distractions, such as playing a game, reading or conversation with friends, can also help relieve pain. 

Fatty meats, wine, and cheese may be foods that trigger pain in some people. Keeping a food diary and eliminating certain types of food can help determine if that is the case. 

Keeping active, yoga, supplements, strength training, deep breathing as well as OTC pain relievers can help relieve pain.

Keep all supplements out of sight and reach of young children. Do not exceed the stated recommended intake. Content on this site is not intended to substitute advice given by a medical practitioner, pharmacist, or other licensed health-care professional. Contact your health-care provider immediately if you suspect that you have a medical condition. These products are not intended to be used to diagnose, treat, cure, or prevent any disease or health condition. Food supplements must not be used as a substitute for a varied and balanced diet and a healthy lifestyle. Adverse reactions to supplements are rare, but if you experience an adverse reaction stop taking the product and contact your practitioner. Sometimes a supplement will suit one person but not another.